# SDR AALA20130826004

- Difficulty date: August 25, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 41,324 hours, 16,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984003
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 DOOR EMERGENCY LIGHT LENS COVER DAMAGED.  REPLACED LIGHT ASSEMBLY FOR LT NR 1 DOOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
